Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On relatively nonatomic measures


Author: J. R. Blum
Journal: Proc. Amer. Math. Soc. 12 (1961), 457-459
MSC: Primary 28.13
DOI: https://doi.org/10.1090/S0002-9939-1961-0126520-0
MathSciNet review: 0126520
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Blackwell, The range of certain vector integrals, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 390-395. MR 0041195 (12:810d)
  • [2] P. Halmos, The range of a vector measure, Bull. Amer. Math. Soc. vol. 54 (1948) pp. 416-421. MR 0024963 (9:574h)
  • [3] A. Lyapunov, Sur les fonctions-vecteurs complètement additives, Bull. Acad. Sci. URSS. Sér. Math. [Izvestia Akad. Nauk SSSR.] vol. 4 (1940) pp. 465-478. MR 0004080 (2:315e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.13

Retrieve articles in all journals with MSC: 28.13


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0126520-0
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society